# SDR QXEA01553

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Loose
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HI-LOK LOOSE IN LEFT-HAND V STAB CONNECTION ANGLE 31 FORWARD OF AFT END OF CONNECTION ANGLE.  REPAIRED IAW FOKKER SRM 51-31-02.
